Skip to Main content Skip to Navigation

hal-01984371v1  Journal articles
Di FangShi JinPeter MarkowichBenoît Perthame. Implicit and Semi-implicit Numerical Schemes for the Gradient Flow of the Formation of Biological Transport Networks
SMAI Journal of Computational Mathematics, Société de Mathématiques Appliquées et Industrielles (SMAI), 2019, 5, pp.229-249. ⟨10.5802/smai-jcm.59⟩
hal-01745769v2  Journal articles
Luís AlmeidaFederica BubbaBenoît PerthameCamille Pouchol. Energy and implicit discretization of the Fokker-Planck and Keller-Segel type equations
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (1), ⟨10.3934/nhm.2019002⟩
hal-00823714v1  Journal articles
Jean-François BabadjianVincent Millot. Unilateral gradient flow of the Ambrosio-Tortorelli functional by minimizing movements
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2014, 31 (4), pp.779-822
hal-00803709v3  Journal articles
François JamesNicolas Vauchelet. Equivalence between duality and gradient flow solutions for one-dimensional aggregation equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2016, 36 (3), pp.1355-1382. ⟨10.3934/dcds.2016.36.1355⟩